How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63826
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

My daughter had advt in calf.she also has celiac disease.she

Customer Question

My daughter had advt in calf.she also has celiac disease.she is on the third blood thinner and has had a bad reaction to them. She Is on Coumadin and having pain throughout her body.no signs of bleeding.what is going on
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
Hello
There is no way really to say what is going on.
I have never seen coumadin cause pain throughout the body, not in 20 years.
No heparin products.
If there are no other symptoms, it is not likely from the coumadin.
I would have her immediately assessed.
That said, coumadin has been known to cause abdominal pain.
It has been known to cause joint pain.
Very rarely would it cause generalized pain.
It is not likely that more than one different type of blood thinner in a row would cause pain.
Hence, pain assessment is needed.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.